# SDR YENA2024011600039

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 77,171 hours, 27,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1929, BOS-SQD. 'ODOR EVENT AT 3000 FT ON APPROACH SDQ. INFLIGHT DONNED MASKS (DUST MASKS); COMPLIED WITH INFO NOTICE 2017-T015, SECTION B1 DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831A. A/C OK FOR SERVICE.'
